# SDR QXEA2023032300047

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SILL AT FR 14 HAS CORROSION. REMOVED AND REPLACED RIGHT SILL AT FR 14 SRM 51-40-08. RESTORED SURFACE PROTECTION. APPLIED TOP COAT SRM 51-23-06.
